# SDR 2000ZZZX195

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 727
- System (JASC): 2910 · Hydraulic System, Main
- Part: Arm
- Part number: 106611F
- Condition: Cracked
- Location: Hyd Actuator
- Part time: 51,201 hours
- Component: Itt, AV24E1144
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH ACTUATING ARM IS CRACKED.  WEAKENED AREA FROM CONTINUOUS CONTACT WITH SWITCH.
